# SDR DHL2004801552

- Difficulty date: September 26, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 81,349 hours, 31,015 cycles
- Engine: Ge CFM562C
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Damaged
- Location: Te Flap
- Part time: 81,349 hours, 31,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF. NR. 1131: LT IB FLAP L/E UPPER PLATING HAS INTERIM REPAIR, XW 85.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW DWG W51-R07, FAA FORM 8110-3 DATED 09-24-2004.  REMOVED INTERIM REPAIR IAW SRM 51-1-21. TRIMMED OUT DAMAGED AREA IAW DWG W51-R07. FABRICATED NEW SKIN SEGMENT (2024-T3AL 0.040), INNER SPLICE DOUBLER (2024-T3AL 0.050) IAW DWG W51-R07. CLEANED, TREATED AND PRIMED REPAIRED AREA, NEW SKIN SEGMENT INTERIOR, INNER SPLICE DOUBLER IAW SRM 51-1-8B. APPLIED PRC SEALANT TO ALL FAYING SURFACES IAW SRM 51-1-11.  INSTALLED NEW SKIN SEGMENT, INNER SPLICE DOUBLER IAW SRM 51-1-21 PG.1, SRM 51-3-0 PG.1, DWG W51-R07.
